MathSciNet Relay Station
MathSciNet bibliographic data
MR2578164 (2010m:65237) 65M99 (26A33 35R11)
Jiang, Wei; Lin, Yingzhen Approximate solution of the fractional advection-dispersion equation. Comput. Phys. Comm. 181 (2010), no. 3, 557–561.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement